On the cardinality of 1\ sets of reals'

In Kurt Gödel, Jack J. Bulloff, Thomas C. Holyoke & Samuel Wilfred Hahn (eds.), Foundations of Mathematics. New York: Springer. pp. 58--73 (1969)

Authors
Robert Solovay
University of California, Berkeley
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Buy the book Find it on Amazon.com
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,577
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

On the Decomposition of Sets of Reals to Borel Sets.A. Levy & R. M. Solovay - 1972 - Annals of Mathematical Logic 5 (1):1-19.
Structure Theory for Projective Sets in the Plane With Countable Sections.Yutaka Yasuda - 1986 - Mathematical Logic Quarterly 32 (31-34):481-501.

Add more citations

Similar books and articles

Mapping a Set of Reals Onto the Reals.Arnold W. Miller - 1983 - Journal of Symbolic Logic 48 (3):575-584.
On the Cardinality of\ Sum_2^ 1 Sets of Reals.Robert M. Solovay - 1969 - In Kurt Gödel, Jack J. Bulloff, Thomas C. Holyoke & Samuel Wilfred Hahn (eds.), Foundations of Mathematics. New York: Springer. pp. 58--73.
▵13-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72 - 80.
$Triangle^1_3$-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72-80.
Exact Equiconsistency Results for Δ 3 1 -Sets of Reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.
Mathias Absoluteness and the Ramsey Property.Lorenz Halbeisen & Haim Judah - 1996 - Journal of Symbolic Logic 61 (1):177-194.
Extending Baire Property by Uncountably Many Sets.Paweł Kawa & Janusz Pawlikowski - 2010 - Journal of Symbolic Logic 75 (3):896-904.
Recursive Approximability of Real Numbers.Xizhong Zheng - 2002 - Mathematical Logic Quarterly 48 (S1):131-156.
On the Decomposition of Sets of Reals to Borel Sets.A. Levy & R. M. Solovay - 1972 - Annals of Mathematical Logic 5 (1):1-19.
Computational Randomness and Lowness.Sebastiaan A. Terwijn & Domenico Zambella - 2001 - Journal of Symbolic Logic 66 (3):1199-1205.
Set Theoretic Properties of Loeb Measure.Arnold W. Miller - 1990 - Journal of Symbolic Logic 55 (3):1022-1036.
Turing Cones and Set Theory of the Reals.Benedikt Löwe - 2001 - Archive for Mathematical Logic 40 (8):651-664.
A Covering Lemma for HOD of K (ℝ).Daniel W. Cunningham - 2010 - Notre Dame Journal of Formal Logic 51 (4):427-442.

Analytics

Added to PP index
2014-01-27

Total views
0

Recent downloads (6 months)
0

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes